Affordable Access

Access to the full text

A study of submanifolds of metallic Riemannian manifolds

Authors
  • Gök, Mustafa1
  • 1 Sivas Cumhuriyet University, Sivas, 58140, Turkey , Sivas (Turkey)
Type
Published Article
Journal
Journal of Geometry
Publisher
Springer International Publishing
Publication Date
Sep 21, 2021
Volume
112
Issue
3
Identifiers
DOI: 10.1007/s00022-021-00596-1
Source
Springer Nature
Keywords
Disciplines
  • Article
License
Yellow

Abstract

In this paper, we study any submanifold of a locally decomposable metallic Riemannian manifold in the case that the codimension of the submanifold is greater than or equal to the rank of the set of tangent vector fields of the induced structure on it by the metallic Riemannian structure of the ambient manifold. Finally, we give two examples of submanifolds in locally decomposable metallic Riemannian manifolds.

Report this publication

Statistics

Seen <100 times